# SDR USAA041072

- Difficulty date: December 1, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- Engine: Cfmint CFM563B2
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 49,476 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q5 - FRAME, 3 INCH X 3 INCH AREA, CORROSION; LEVEL 1; TASK NR C53-208-01, STA 492.5 BETWEEN STR 27R AND 28R FRAME.  INSTALLED DOUBLERS IAW SRM. (K)
